# SDR ASAA2024102553434

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,109 hours, 18,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERGENCY EXIT LIGHT COVER OVER R1 DOOR WILL NOT STAY ATTACHED. GROUNDED - YES. REINSTALLED AND RESECURED EMERGENCY EXIT LIGHT COVER OVER R1 DOOR.
